# SDR SWAA2023020783290

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR5L TO STR6L AT FWD GALLEY AREA 2022-697144<[01] PERFORMED REPAIR ON FRAME ON BS 312 BETWEEN STR5L TO STR6L AT FWD GALLEY AREA IAW EA M-22-153-01244;[02] PERFORMED REPAIR ON FRAME ON BS 312 BETWEEN STR5L TO STR6L AT FWD GALLEY AREA IAW EA M-22-153-01244
